IEEE - Institute of Electrical and Electronics Engineers, Inc. - Phase-Compensated Conformal Antennas for Changing Spherical Surfaces

Author(s): Benjamin D. Braaten ; Sayan Roy ; Irfan Irfanullah ; Sanjay Nariyal ; Dimitris E. Anagnostou
Sponsor(s): IEEE Antennas and Propagation Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 April 2014
Volume: 62
Page Count: 8
Page(s): 1,880 - 1,887
ISSN (Paper): 0018-926X
ISSN (Online): 1558-2221
DOI: 10.1109/TAP.2014.2298881
Regular:

Self-adapting conformal antennas for changing spherical surfaces are investigated in this work. More specifically, the theory on the relationship between the radius of the spherical surface,... View More

Advertisement